A complete convergence theorem for voter model perturbations

J. Theodore Cox, Edwin A. Perkins

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove a complete convergence theorem for a class of symmetric voter model perturbations with annihilating duals. a special case of interest covered by our results is the stochastic spatial Lotka-Volterra model introduced by Neuhauser and Pacala [Ann. Appl. Probab. 9 (1999) 1226-1259]. We also treat two additional models, the "affine" and "geometric" voter models.

Original languageEnglish (US)
Pages (from-to)150-197
Number of pages48
JournalAnnals of Applied Probability
Issue number1
StatePublished - Feb 2014


  • Annihilating dual
  • Complete convergence theorem
  • Interacting particle system
  • Lotka-Volterra
  • Voter model perturbation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A complete convergence theorem for voter model perturbations'. Together they form a unique fingerprint.

Cite this